Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 23, Number 1

All articles in this issue are freely accessible.

The speed of propagation for KPP type problems. II: General domains
Henri Berestycki, François Hamel and Nikolai Nadirashvili.
J. Amer. Math. Soc. 23 (2010), 1-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552247
Quantized symplectic actions and $W$-algebras
Ivan Losev.
J. Amer. Math. Soc. 23 (2010), 35-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552248
The dimension of the Torelli group
Mladen Bestvina, Kai-Uwe Bux and Dan Margalit.
J. Amer. Math. Soc. 23 (2010), 61-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552249
Positivity of the universal pairing in $3$ dimensions
Danny Calegari, Michael H. Freedman and Kevin Walker.
J. Amer. Math. Soc. 23 (2010), 107-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552250
Constructing Weyl group multiple Dirichlet series
Gautam Chinta and Paul E. Gunnells.
J. Amer. Math. Soc. 23 (2010), 189-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552251
Measure conjugacy invariants for actions of countable sofic groups
Lewis Bowen.
J. Amer. Math. Soc. 23 (2010), 217-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552252
Hypergraph Ramsey numbers
David Conlon, Jacob Fox and Benny Sudakov.
J. Amer. Math. Soc. 23 (2010), 247-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552253
Stable pairs and BPS invariants
R. Pandharipande and R. P. Thomas.
J. Amer. Math. Soc. 23 (2010), 267-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2552254